# SDR COEA2011080523816

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 357
- Aircraft time: 27,911 hours, 28,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: S57112322200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION LT WING SKIN UPPER ACCESS DOOR 522CT CUT OUT FLANGE HAS LEVEL 2 CORROSION.  REPAIR PER ATR72 STRUCTURAL REPAIR MANUAL AND SRAS FROM ATR.
